Alert archive / Texas / Small Craft Advisories in 2021
Small Craft Advisory 72, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Nov 12, 2021, 2:55 PM CST. It took effect at Nov 12, 2021, 9:00 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2021, 2:55 PM CST (20:55 UTC)
- In effect from
- Nov 12, 2021, 9:00 PM CST
- Expired
- Nov 13, 2021, 3:00 PM CST
- In force
- 18 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
480 WHUS74 KCRP 122055 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 255 PM CST Fri Nov 12 2021 GMZ270-275-130500- /O.NEW.KCRP.SC.Y.0072.211113T0300Z-211114T0000Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 255 PM CST Fri Nov 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST SATURDAY... * WHAT...Northeast winds 20 to 25 knots with gusts up to 30 knots and seas 5 to 7 feet expected. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...From 9 PM this evening to 6 PM CST Saturday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ230-235-130500- /O.NEW.KCRP.SC.Y.0072.211113T0300Z-211113T1200Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 255 PM CST Fri Nov 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST SATURDAY... * WHAT...Northeast winds 20 to 25 knots and choppy to rough waters expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Bays and Waterways from Port Aransas to Port O'Connor. * WHEN...From 9 PM this evening to 6 AM CST Saturday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ250-255-130500- /O.NEW.KCRP.SC.Y.0072.211113T0300Z-211113T2100Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 255 PM CST Fri Nov 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM CST SATURDAY... * WHAT...Northeast winds 20 to 25 knots with gusts up to 30 knots. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM and Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM. * WHEN...From 9 PM this evening to 3 PM CST Saturday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 87
4 follow-up statements
395 WHUS74 KCRP 130310 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 910 PM CST Fri Nov 12 2021 GMZ270-275-131200- /O.CON.KCRP.SC.Y.0072.000000T0000Z-211114T0000Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 910 PM CST Fri Nov 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... * WHAT...Northeast winds 20 to 25 knots with gusts up to 30 knots and seas 5 to 7 feet expected. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...Until 6 PM CST Saturday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ230-235-131200- /O.CON.KCRP.SC.Y.0072.000000T0000Z-211113T1200Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 910 PM CST Fri Nov 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WHAT...Northeast winds 20 to 25 knots and choppy to rough waters expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Bays and Waterways from Port Aransas to Port O'Connor. * WHEN...Until 6 AM CST Saturday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ250-255-131200- /O.CON.KCRP.SC.Y.0072.000000T0000Z-211113T2100Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 910 PM CST Fri Nov 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SATURDAY... * WHAT...Northeast winds 20 to 25 knots with gusts up to 30 knots. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM and Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM. * WHEN...Until 3 PM CST Saturday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
605 WHUS74 KCRP 130807 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Corpus Christi TX 207 AM CST Sat Nov 13 2021 GMZ270-275-131200- /O.EXT.KCRP.SC.Y.0072.000000T0000Z-211113T2100Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 207 AM CST Sat Nov 13 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Northeast winds 20 to 25 knots with gusts up to 30 knots. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ230-235-131200- /O.CON.KCRP.SC.Y.0072.000000T0000Z-211113T1200Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 207 AM CST Sat Nov 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THIS MORNING... * WHAT...Northeast winds 15 to 20 knots and rough waters. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Bays and Waterways from Port Aransas to Port O'Connor. * WHEN...Until 6 AM CST early this morning. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ250-255-131200- /O.CON.KCRP.SC.Y.0072.000000T0000Z-211113T2100Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 207 AM CST Sat Nov 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Northeast winds 20 to 25 knots with gusts up to 30 knots. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
522 WHUS74 KCRP 131203 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Corpus Christi TX 603 AM CST Sat Nov 13 2021 GMZ230-235-131315- /O.EXP.KCRP.SC.Y.0072.000000T0000Z-211113T1200Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 603 AM CST Sat Nov 13 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Northeast winds will continue diminishing below 20 knots over the bays and waterways early this morning, therefore the advisory will be allowed to expire. $$ GMZ250-255-270-275-132100- /O.CON.KCRP.SC.Y.0072.000000T0000Z-211113T2100Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 603 AM CST Sat Nov 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Northeast winds 15 to 25 knots with gusts up to 30 knots. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM, Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
549 WHUS74 KCRP 131816 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 1216 PM CST Sat Nov 13 2021 GMZ250-255-131930- /O.CAN.KCRP.SC.Y.0072.000000T0000Z-211113T2100Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 1216 PM CST Sat Nov 13 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds over the nearshore coastal waters have fallen below the Small Craft Advisory criterion. $$ GMZ270-275-132100- /O.CON.KCRP.SC.Y.0072.000000T0000Z-211113T2100Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1216 PM CST Sat Nov 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Northeast winds 15 to 20 knots and seas 5 to 7 feet. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM, Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 87
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 12, 5:43 AM CST, 9 hours 12 minutes earlier.
Area forecast discussion, Nov 12, 5:43 AM CST, 9 hours 12 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 543 AM CST Fri Nov 12 2021 .AVIATION /12Z TAFs/... A broken MVFR stratus deck stretches from Nueces to Bee Counties and westward early this morning, causing MVFR conditions over ALI/CRP. Expect this deck to continue over the next couple of hours before breaking and lifting to VFR by 15Z. Skies will clear through the afternoon and VFR conditions will prevail through the remaining TAF period. Light offshore flow will prevail before a reinforcing surge of high pressure comes through South Texas around midnight. Expect greatest winds to be felt near the coast and over the waters. && .PREV DISCUSSION... /Issued 345 AM CST Fri Nov 12 2021/ SHORT TERM (Today through Saturday)... High pressure will continue to build over South Texas in wake of the front through Saturday, leading to dry conditions, offshore flow, and mostly clear skies. An amplified mid-level shortwave embedded in the main upper trough will bring a reinforcing surge of high pressure through South Texas late tonight, leading to moderate to strong winds near and along the coast, as well as Small Craft Advisory conditions over waters. Highs will remain warm today with abundant sunshine, ranging from the upper 70s to mid 80s; however lows tonight will dip down to the mid 40s over the extreme northeastern portion of the CWA to the mid 50s near the coast. Drier air and CAA increases through Saturday, leading to a brief relief of warm daytime temperatures with highs only in the upper 60s over the Victoria Crossroads to the mid 70s over the Rio Grande Plains. Although we'll have strong northeasterly flow over waters, P- ETSS guidance indicates that water levels during high tide should remain below 2.0 ft MSL. Something to keep an eye on with the Ekman component on the strong northeasterly winds. LONG TERM (Saturday Night through Thursday)... Following a continuation of mild days and cool nights this weekend, temps will moderate through the middle of next week as surface ridging moves east of the region ahead of moistening SE winds. Aloft, the pattern transitions from a weakly cyclonic NW flow on Sunday to a more zonal regime by Tuesday, before the base of an upper trough grazes S TX on Wednesday. This wave should deliver a modified cold front to much of TX by Thursday, but models are at odds regarding how far south this boundary can survive. The GFS is the least amplified with this trough and hence stalls the front short of most our region, whereas the ECMWF and CMC sweep a modified cold front through on Thursday. NBM is reasonable in depicting FROPA on Thursday and considering PWATs will have recovered to at or slightly above 1" mainly near the coast by this time, retained some low showers chances mainly over the waters. Nudged PoPs lower on Friday as ascent wanes behind the surface and elevated front. MARINE... Weak offshore flow today will become moderate to strong this evening, then increase to strong as a reinforcing surge of high pressure pushes through. These strong northeasterly winds will likely lead to Small Craft Advisory conditions beginning around midnight tonight and continuing through Saturday morning. Winds will then decrease Saturday afternoon, shifting easterly in the early evening on Saturday. Weak onshore flow develops Saturday night as high pressure departs farther into the gulf, and continues through Sunday. This flow will increase to moderate on Monday with occasionally strong levels by Tuesday as surface low pressure deepens over the Plains. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 81 54 71 51 79 / 0 0 0 0 0 Victoria 79 46 69 46 78 / 0 0 0 0 0 Laredo 82 57 75 54 82 / 0 0 0 0 0 Alice 83 52 74 47 81 / 0 0 0 0 0 Rockport 78 55 71 55 77 / 0 0 0 0 0 Cotulla 82 51 75 51 84 / 0 0 0 0 0 Kingsville 83 53 73 48 80 / 0 0 0 0 0 Navy Corpus 77 60 69 61 76 / 0 0 0 0 0 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && EMF/94...AVIATION
Hazardous weather outlook, Nov 12, 4:09 AM CST, 10 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 409 AM CST Fri Nov 12 2021 TXZ229>234-239>247-342>347-442-443-447-131015- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 409 AM CST Fri Nov 12 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. GMZ230-235-250-255-270-275-131015- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 409 AM CST Fri Nov 12 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Small Craft Advisory conditions are likely tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Small Craft Advisory conditions may continue through Saturday afternoon. EMF/MCZ
Nearby
Small Craft Advisories in Texas, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.